# SDR ASAA2023100345422

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 59,159 hours, 17,590 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT DISCONNECTED DURING CRUISE. NO CAUSE DETERMINED. REENGAGED WITHOUT ISSUE. GROUNDED - YES. (RESOLVED ON W/O: 1972133 TASKCARD: N/R-00001 ) ACCOMPLISHED DFCS LAND VERIFY TEST REF AMM 22-11/201 AND HGS SYSTEM TEST REF SMM 34-36-00. OPS CHECK GOOD. ALL TESTS PASS. NO HISTORY ON 'A' AUTO PILOT 30 DAYS. REMOVED PLACARD C/N 03023577. NO MAINTENANCE PROCEDURES TO REVERSE. THIS CLEARS MEL 22-1F AND MEL 22-99B. SEE L/P 60618386 FOR A/C APPROACH SURVEY. SEAMC NOTIFIED.
